# SDR 07FDEA00985

- Difficulty date: March 18, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 50,115 hours, 7,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FRAME FOUND DENT AT STA 1721 L12 LT.  REPAIR CARRIED OUT AT MAIN DECK CARGO FRAME AT STA 1721 L12 LT AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
